# SDR SWIA200718946

- Difficulty date: December 5, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 20,467 hours, 30,356 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3716 - CAPTAINS SIDE WINDOW IS CRACKED.  REPLACED CAPTAINS SIDE DIRECT VISION WINDOW IAW AMM 56-11-01.
